# SDR MWEA020399

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59105373N
- Condition: Torn
- Location: Lh Aft Emer Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BELOW LEFT AFT OVERWING EMERGENCY EXIT DOOR HAS A LARGE HOLE/TEAR IN IT.  --  REMOVED AND REPLACED WEB.
